# SDR DALA2016102307458

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTRESS  AT VERTICAL STABILIZER LEADING EDGE STRUCTURE SPLICE.   BHEC INSPECTION WAS ACCOMPLISHED, NO CRACKS WERE FOUND IAW DWG SG 95550001 REV.B,   BUSHINGS WERE FABRICATED AND INSTALLED IAW DPS 4.710-3 AND DWG SG95550001 REV. B.
